Alert archive / Missouri / Special Weather Statements in 2012

Special Weather Statement, NWS Springfield, MO

May 1, 20126 counties in Missouri

NWS Springfield, MO issued this special weather statement at May 1, 2012, 4:02 AM CDT for 6 counties in Missouri. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2012, 4:02 AM CDT (09:02 UTC)
Expired
May 1, 2012, 4:45 AM CDT
In force
43 min
Issued by
NWS Springfield, MO

Counties Camden County, MO, Douglas County, MO, Laclede County, MO, Miller County, MO, Pulaski County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
202 J/kg
Mixed-layer CIN
-103 J/kg
Mixed-layer LCL
1176 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
142 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

800 
WWUS83 KSGF 010902
SPSSGF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 AM CDT TUE MAY 1 2012

MOZ057-058-069>071-081-082-091-092-096-104-105-010945-
CAMDEN MO-DOUGLAS MO-LACLEDE MO-MARIES MO-MILLER MO-OZARK MO-
PHELPS MO-PULASKI MO-TANEY MO-TEXAS MO-WEBSTER MO-WRIGHT MO-
402 AM CDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...EASTERN CAMDEN...
EASTERN TANEY...EASTERN WEBSTER...LACLEDE...NORTHWESTERN OZARK...
PULASKI...SOUTHERN MILLER...WESTERN MARIES...WESTERN PHELPS...WESTERN
TEXAS AND WRIGHT COUNTIES UNTIL 445 AM CDT...

AT 359 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CAMDENTON TO 3 MILES
SOUTHWEST OF SLEEPER TO DUNCAN TO 9 MILES WEST OF RUETER...MOVING
NORTHEAST AT 50 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE AVA...CAMDENTON...CROCKER...DIXON...FORT
LEONARD WOOD...HARTVILLE...IBERIA...LEBANON...MANSFIELD...MOUNTAIN
GROVE...NORWOOD...OSAGE BEACH...RICHLAND...ST. ROBERT...VIENNA AND
WAYNESVILLE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS. INTERSTATE 44 BETWEEN
MILE MARKERS 124 AND 174 WILL ALSO BE IMPACTED BY THESE STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3653 9311 3681 9295 3681 9291 3689 9291
      3721 9273 3768 9268 3808 9285 3835 9220
      3830 9218 3829 9194 3813 9193 3765 9199
      3677 9224
TIME...MOT...LOC 0902Z 233DEG 42KT 3805 9273 3774 9258
          3727 9263 3667 9298

$$

BOXELL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at May 1, 3:31 AM CDT, 31 minutes earlier.

Area forecast discussion, May 1, 3:31 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 AM CDT TUE MAY 1 2012

.DISCUSSION...

THE MAIN FORECAST CONCERN WILL BE THE REMNANTS OF THE MCS THAT IS
CURRENTLY PUSHING ACROSS THE MISSOURI OZARKS. IT DOES LOOK LIKE
AREAS OF SOUTHEASTERN KANSAS AND WESTERN MISSOURI WILL FINALLY GET
A BREAK FROM THE RAIN ONCE THIS SYSTEM CLEARS...AT LEAST FOR A FEW
DAYS.

THE CURRENT MCS WILL CONTINUE TO SLOWLY WEAKEN AS IT ENCOUNTERS
WEAKER INSTABILITY AND SHEAR. WE MAY BE DEALING WITH CONVECTIVE
ELEMENTS AND A LARGE TRAILING STRATIFORM PRECIPITATION REGION AS
WE HEAD INTO THIS MORNING. WILL LIKELY BE MAKING SOME LAST MINUTE
TWEAKS TO POP AND WEATHER GRIDS THIS MORNING BASED ON LATEST RADAR
TRENDS.

ALTHOUGH THE HEAVIEST RAINFALL WILL BE COMING TO AN END DURING THE
PREDAWN HOURS...THE REMAINING PRECIPITATION WILL CONTINUE TO
AGGRAVATE THE FLOODING THREAT ACROSS WEST CENTRAL MISSOURI AND
EXTREME SOUTHEASTERN KANSAS. THIS WILL CONTINUE THE FLOODING
THREAT THROUGH AT LEAST THIS MORNING...WITH RESIDUAL FLOODING
POSSIBLE THROUGH AT LEAST THIS AFTERNOON. WILL LET THE FLASH FLOOD
WATCH RIDE THROUGH 12Z...AND LET ANY WARNINGS COVER THE FLOODING
POTENTIAL AFTER 12Z.

THE GOOD NEWS IS THAT MOST IF NOT ALL OF THIS ACTIVITY SHOULD
SHIFT OUT OF THE AREA BY THIS AFTERNOON AS AN UPPER LEVEL SHORT
WAVE TROUGH AND MID LEVEL MCV SHIFT TO THE EAST OF THE AREA.
DEPENDING ON HOW THE CONVECTION EVOLVES EARLY THIS MORNING...THERE
IS SOME POTENTIAL THAT IT COULD THROW OUT AN OUTFLOW BOUNDARY INTO
SOUTH CENTRAL MISSOURI. IF THAT HAPPENS...THERE IS AT LEAST A
SMALL THREAT FOR REDEVELOPMENT THIS AFTERNOON. OTHERWISE...MOST
AREAS SHOULD REMAIN DRY.

MEANWHILE...THE FRONTAL BOUNDARY THAT HAS BEEN A FOCUS FOR THIS
ACTIVITY WILL FINALLY SHIFT NORTH OF THE AREA LATER TODAY AND
TONIGHT. THIS WILL SPELL AN END TO THE ORGANIZED PRECIPITATION FOR
AT LEAST 48 HOURS. THE THEME WILL THEN BECOME BREEZY AND WARM
CONDITIONS INTO MIDWEEK. HIGH TEMPERATURES SHOULD HAVE NO PROBLEMS
GETTING INTO THE LOWER AND MIDDLE 80S TODAY AND WEDNESDAY OVER
MOST LOCATIONS.

MODELS DO BRING WEAK SHORT WAVE ENERGY ACROSS THE CENTRAL PLAINS
ON THURSDAY. ALTHOUGH THE ATMOSPHERE WILL BE VERY UNSTABLE...THE
CAPPING INVERSION MAY BE TOO STRONG TO FIRE ANY CONVECTION. HAVE
PLACED SLIGHT CHANCE POPS IN OVER CENTRAL AND SOUTH CENTRAL
MISSOURI...WHERE THE CAPPING INVERSION MAY BE A BIT WEAKER.
TEMPERATURES ON THURSDAY SHOULD GET RIGHT BACK INTO THE 80S.

IF MODELS ARE CORRECT IN BRINGING THAT SHORT WAVE ENERGY ACROSS
THE CENTRAL PLAINS ON THURSDAY...THE SETUP DOES APPEARS FAVORABLE
FOR MCS DEVELOPMENT TO OUR NORTH AND NORTHWEST. THERE WOULD AT
LEAST BE A LIMITED POTENTIAL FOR THIS ACTIVITY TO CLIP CENTRAL
MISSOURI THURSDAY NIGHT OR FRIDAY MORNING.

THE LARGE SCALE PATTERN WILL THEN BEGIN TO SHIFT AS WE GET INTO
THIS WEEKEND AND EARLY NEXT WEEK. LONG WAVE CHARTS BEGIN TO
TRANSITION US TO A NORTHWESTERLY FLOW ALOFT. THIS REGIME WOULD
FAVOR THAT FRONT MAKING A SURGE SOUTH ONCE AGAIN. HAVE KEPT POPS
IN THE 20 TO 30 PERCENT RANGE FOR NOW AS TIMING REMAINS SKETCHY AT
BEST. TEMPERATURES AHEAD OF THAT FRONT WILL REMAIN WELL ABOVE
NORMAL.

SCHAUMANN

&&

.AVIATION...

FOR THE 01/06Z KSGF/KJLN/KBBG TAFS...COMPLEX OF THUNDERSTORMS
CONTINUES TO SLOWLY SHIFT EAST INTO THE AREA. THIS ACTIVITY WILL
REMAIN THE PRIMARY CONCERN IN THE SHORT TERM. HAVE REFINED TIMING
BASED ON LATEST RADAR TRENDS AND WILL CONTINUE TO TWEAK AS
NECESSARY. GUSTY WINDS...IFR VIS AND MVFR CIG ARE EXPECTED WITH
THESE THUNDERSTORMS. SHRA/TSRA WILL PERSIST THROUGH MUCH OF THE
OVERNIGHT HOURS. IN ADDITION...LOW LEVEL WIND FIELDS MARGINALLY
SUPPORT A MENTION OF DIRECTIONAL AND SPREED SHEAR AFTER 01/06Z.
SHRA/TSRA SHOULD EXIT BY THE MID MORNING HOURS WITH VFR EXPECTED
FROM THEN ONWARD. AS CLEARING OCCURS BY LATE MORNING/EARLY
AFTERNOON...SOUTHERLY WINDS WILL BECOME QUITE GUSTY WITH GUSTS TO
NEAR 30 KT POSSIBLE AT TIMES AT JLN/SGF.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR MOZ055>058-
     066>070-077>081-088>090-093-094-101-102.

KS...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, May 1, 1:15 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 AM CDT TUE MAY 1 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020615-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
115 AM CDT TUE MAY 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

 A LARGE COMPLEX OF THUNDERSTORMS CONTINUES TO MOVE INTO THE
 OUTLOOK AREA FROM THE WEST.

 THE RISK OF SEVERE WEATHER IS ELEVATED FOR AREAS SOUTH OF THE
 HIGHWAY 60 CORRIDOR AND WEST OF THE HIGHWAY 65 CORRIDOR. A LINE
 SEGMENT MOVING ACROSS NORTHEASTERN OKLAHOMA WILL MOVE INTO FAR
 SOUTHWEST MISSOURI AFTER 2 AM. DAMAGING WIND GUSTS IN EXCESS OF 60
 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE. A BRIEF
 SPIN UP TORNADO CANNOT BE RULED OUT WITH THIS LINE. THIS LINE OF
 STORMS SHOULD WEAKEN AS IT APPROACHES THE HIGHWAY 65 CORRIDOR DUE
 TO DECREASING LEVELS OF INSTABILITY.

 ELSEWHERE...A LARGE AREA OF MODERATE TO OCCASIONALLY HEAVY
 RAINFALL WILL EXPAND FROM EXTREME SOUTHEASTERN KANSAS INTO
 CENTRAL MISSOURI. A FEW STRONG TO MARGINALLY SEVERE STORMS CANNOT
 BE RULED OUT...WITH HAIL TO THE SIZE OF QUARTERS POSSIBLE WITH THE
 STRONGEST CELLS. THE MAIN ISSUE WILL BE HEAVY RAINFALL AND THE
 RISK FOR FLASH FLOODING. THE RISK REMAINS SIGNIFICANT FROM
 EXTREME SOUTHEAST KANSAS INTO WEST CENTRAL MISSOURI WHERE THE
 GROUND REMAINS SATURATED FROM PREVIOUS HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  SCATTERED TO ISOLATED THUNDERSTORMS WILL CONTINUE INTO TUESDAY
  WITH MARGINALLY SEVERE STORMS AND LOCALLY HEAVY RAINFALL
  POSSIBLE.

  WIND GUSTS OVER 30 MPH WILL BE POSSIBLE ACROSS EXTREME
  SOUTHEASTERN KANSAS AND PORTIONS OF SOUTHWESTERN MISSOURI ALONG
  AND WEST OF THE HIGHWAY 65 CORRIDOR ON BOTH TUESDAY AND
  WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  AREAS ALONG AND SOUTH OF HIGHWAY 60 AND WEST OF HIGHWAY 65.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, May 1, 2:32 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
232 AM CDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 AM     HAIL             PINEVILLE               36.59N 94.38W
05/01/2012  E0.75 INCH       MCDONALD           MO   EMERGENCY MNGR

&&

GAGAN
Special weather statement, May 1, 3:03 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 AM CDT TUE MAY 1 2012

MOZ090-094-095-102-103-010830-
CHRISTIAN MO-GREENE MO-BARRY MO-STONE MO-LAWRENCE MO-
303 AM CDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR BARRY...EASTERN LAWRENCE...
GREENE...STONE AND WESTERN CHRISTIAN COUNTIES UNTIL 330 AM CDT...

AT 259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HALLTOWN TO MADRY TO
SELIGMAN...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WIND
GUSTS AROUND 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE AURORA...BATTLEFIELD...BILLINGS...BRANSON
WEST...CASSVILLE...CLEVER...CRANE...FAIR GROVE...GALENA...
HIGHLANDVILLE...MARIONVILLE...NIXA...OZARK...REEDS SPRING...
REPUBLIC...SELIGMAN...SPRINGFIELD...STRAFFORD...VERONA...WASHBURN AND
WILLARD.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE ROARING
RIVER STATE PARK AND TABLE ROCK LAKE. INTERSTATE 44 BETWEEN MILE
MARKERS 51 AND 90 WILL ALSO BE IMPACTED BY THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHWEST MISSOURI.

LAT...LON 3650 9403 3685 9384 3728 9371 3728 9363
      3730 9362 3742 9310 3741 9308 3707 9307
      3681 9323 3682 9331 3669 9331 3667 9332
TIME...MOT...LOC 0803Z 244DEG 47KT 3720 9357 3686 9364
          3654 9386

GAGAN
Local storm report, May 1, 3:48 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
348 AM CDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 AM     TSTM WND GST     1 W REPUBLIC            37.12N 93.50W
05/01/2012  M60 MPH          GREENE             MO   TRAINED SPOTTER

&&

KURTZ
Local storm report, May 1, 3:50 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 AM CDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 AM     TSTM WND GST     WNW AURORA              36.97N 93.72W
05/01/2012  E60 MPH          LAWRENCE           MO   TRAINED SPOTTER

&&

KURTZ
Local storm report, May 1, 3:53 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 AM CDT TUE MAY 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 AM     HAIL             WNW AURORA              36.97N 93.72W
05/01/2012  E0.75 INCH       LAWRENCE           MO   TRAINED SPOTTER

&&

KURTZ
Special weather statement, May 1, 4:02 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 AM CDT TUE MAY 1 2012

MOZ057-058-069>071-081-082-091-092-096-104-105-010945-
CAMDEN MO-DOUGLAS MO-LACLEDE MO-MARIES MO-MILLER MO-OZARK MO-
PHELPS MO-PULASKI MO-TANEY MO-TEXAS MO-WEBSTER MO-WRIGHT MO-
402 AM CDT TUE MAY 1 2012

...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...EASTERN CAMDEN...
EASTERN TANEY...EASTERN WEBSTER...LACLEDE...NORTHWESTERN OZARK...
PULASKI...SOUTHERN MILLER...WESTERN MARIES...WESTERN PHELPS...WESTERN
TEXAS AND WRIGHT COUNTIES UNTIL 445 AM CDT...

AT 359 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CAMDENTON TO 3 MILES
SOUTHWEST OF SLEEPER TO DUNCAN TO 9 MILES WEST OF RUETER...MOVING
NORTHEAST AT 50 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE AVA...CAMDENTON...CROCKER...DIXON...FORT
LEONARD WOOD...HARTVILLE...IBERIA...LEBANON...MANSFIELD...MOUNTAIN
GROVE...NORWOOD...OSAGE BEACH...RICHLAND...ST. ROBERT...VIENNA AND
WAYNESVILLE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK AND LAKE OF THE OZARKS. INTERSTATE 44 BETWEEN
MILE MARKERS 124 AND 174 WILL ALSO BE IMPACTED BY THESE STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3653 9311 3681 9295 3681 9291 3689 9291
      3721 9273 3768 9268 3808 9285 3835 9220
      3830 9218 3829 9194 3813 9193 3765 9199
      3677 9224
TIME...MOT...LOC 0902Z 233DEG 42KT 3805 9273 3774 9258
          3727 9263 3667 9298

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 11:43 PM CDTFlash Flood WarningSGFBarton, Vernon5 hr
May 1, 12:56 AM CDTFlash Flood WarningSGFJasper4 hr
May 1, 1:23 AM CDTSevere Thunderstorm WarningSGFMcDonald, Newton52 min
May 1, 1:41 AM CDTSevere Thunderstorm WarningSGFJasper34 min
May 1, 2:06 AM CDTFlash Flood WarningSGFCedar, Dade, St. Clair6 hr
May 1, 2:22 AM CDTSpecial Weather StatementSGFBarry, Lawrence, McDonald, Newton38 min
May 1, 2:41 AM CDTAreal Flood AdvisorySGFNewton91 min
May 1, 3:03 AM CDTSpecial Weather StatementSGFBarry, Christian, Greene, Stone27 min
May 1, 3:12 AM CDTSevere Thunderstorm WarningSGFChristian, Greene33 min
May 1, 3:25 AM CDTSevere Thunderstorm WarningSGFChristian, Webster, Wright35 min
May 1, 3:26 AM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney34 min
May 1, 3:33 AM CDTSevere Thunderstorm WarningSGFDallas, Polk, Webster28 min
May 1, 4:40 AM CDTSpecial Weather StatementSGFDouglas, Maries, Ozark, Phelps, Pulaski, Texas50 min
May 1, 4:49 AM CDTAreal Flood WarningSGFBarton, Jasper, Vernon27 hr
May 1, 6:41 AM CDTRiver Flood WarningSGFJasper44 hr
May 1, 7:49 AM CDTAreal Flood WarningSGFCedar, Dade, St. Clair8 hr
Apr 30, 10:53 PM CDTFlash Flood WarningSGFCherokee6 hr
Apr 30, 11:22 PM CDTFlash Flood WarningSGFCrawford6 hr
May 1, 12:21 AM CDTSevere Thunderstorm WarningSGFCherokee24 min
May 1, 1:26 AM CDTSevere Thunderstorm WarningSGFCherokee34 min
May 1, 8:35 AM CDTRiver Flood WarningSGFCherokee34 hr

Nearby

Special Weather Statements in Missouri, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.